# SDR COMA9960777

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Engine: Ge CF343A1
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Condition: Failed
- Location: Edp
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE WARNING.  REPLACED AGB DRIVE SEALS FOR THE EDP AND ATS.
